Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy, fluid filled vesicle, no swelling after walking for long distance in slippers. Remedy?

Hi, After walking a long distance in rubber slippers I notice that the place around the ball of my feet got itchy fluid filled vesicles, the skin has no swelling and is not red, just the vesicles ( also not red). I used triple action skin cream (anti fungal/anti inflammatory/anti bacterial), it looked like the skin started to peel but after a few days vesicles are back. Please help.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
From the description it seems either you are having pompholyx( a type of eczema) or friction blister. Friction blister would be large in size as compared to tiny pin point multiple deep seated blisters of pompholyx. Take tablet cetirizine and apply steroid antibiotic cream over the affected area. The lesions should resolve in few days.
Hope this helped.
Take care
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor